# SDR 98ZZZM138

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Corroded
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LE SLAT NR 6 INTERIOR LOWER ANGLE SHOWS LEVEL 2 CORROSION NEAR WS 615.0.  BLENDED OUT AFFECTED ITEM, WITHIN PERMISSIBLE LIMITS AS PER SRM 51-8-1.  (M)
